MathSciNet Relay Station
MathSciNet bibliographic data
MR1089413 (92e:47012) 47A35 (47D03)
Shaw, Sen-Yen Uniform convergence of ergodic limits and approximate solutions. Proc. Amer. Math. Soc. 114 (1992), no. 2, 405–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement